# SDR GTIA020680

- Difficulty date: June 23, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RSW - FLT 926 - STABILIZER WARNING SOUNDED ON TAKEOFF ROLL, REJECTED TAKEOFF AT 10 KTS.  PERFORMED TAKEOFF WARNING SYSTEM IAW MM 27-00-00.  NO DEFECTS NOTED.  (M)
